# SDR FDEA201208283185

- Difficulty date: August 28, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 29,475 hours, 17,230 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33317
- Condition: Scratched
- Location: Bs 310-324 S17-1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN AT STA 310-324, STR 17L -18L SCRATCHED.  REPAIRED IAW SRM 53-00-01 FIG.201, REPAIR 16, REV.106. REPAIR IS MAJOR.
